Lebesgue Integral Inequalities of Jensen Type for lambda-Convex Functions

[img]
Preview
170-Article Text-593-1-10-20181019.pdf - Published Version (305kB) | Preview
Available under license: Creative Commons Attribution

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2018) Lebesgue Integral Inequalities of Jensen Type for lambda-Convex Functions. Armenian Journal of Mathematics, 10 (8). pp. 1-19. ISSN 1829-1163

Abstract

Title on PDF: Lebesgue Integral Inequalities of Jensen Type for λ-Convex Functions

Item type Article
URI https://vuir.vu.edu.au/id/eprint/40518
Official URL http://armjmath.sci.am/index.php/ajm/issue/view/35
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords convex function; inequalities; convexity; Hermite-Hadamard type; Lebesgue Integral Inequalities; Jensen type
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login